IMPORTANT NOTICE

The AMS website will be down for maintenance on May 23 between 6:00am - 8:00am EDT. For questions please contact AMS Customer Service at cust-serv@ams.org or (800) 321-4267 (U.S. & Canada), (401) 455-4000 (Worldwide).

 

Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On the extension of a theorem of Poincaré for difference-equations


Author: Edward B. Van Vleck
Journal: Trans. Amer. Math. Soc. 13 (1912), 342-352
MSC: Primary 39A10
DOI: https://doi.org/10.1090/S0002-9947-1912-1500922-3
Erratum: Trans. Amer. Math. Soc. 13 (1912), 517.
MathSciNet review: 1500922
Full-text PDF


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 39A10

Retrieve articles in all journals with MSC: 39A10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1912-1500922-3
Article copyright: © Copyright 1912 American Mathematical Society

American Mathematical Society